# SDR DALA2020022081295

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 64,626 hours, 29,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 AFT DOOR LH SIDE, UPPER CORNER, BTW STGR 8 AND STGR 9, AT THE AFT FACE OF FR 68 WEB JOINT TO THE DOOR FRAME AT AFT GALLEY AREA (1 EA), PERFORMED PERMANENT REPAIR LOCATED FR 68 AFT DOOR LH SIDE UPPER CORNER BTW STR 7L AND STR 9L AT THE AFT FACE OF FR68 WEB JOINT TO DOOR FRAME AT AFT GALLEY AREA ASPER A320 SRM 53-41-12-300-012 FIGURE 003
